# SDR AWXA9800068

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN THE CABIN, RETURNED TO AIRPORT.  CHECKED PACKS RAN A/C, RECIRC FAN, EYEBALL VENTS, COULD NOT DUPLICATE.
